# SDR 2008UALA05560

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 628 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT BS 628 AND BETWEEN STR 26L-27L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN.  FABRICATED AND INSTALLED A REPAIR DOUBLER.
